# SDR R61A2024052700239

- Difficulty date: May 6, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000235
- Aircraft time: 34,753 hours, 25,104 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fitting
- Part number: 17050110001
- Condition: Corroded
- Location: Apu Silencer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND SIGNS OF CORROSION BETWEEN APU SILENCER SKIN AND TAIL CONE AT 6 O'CLOCK POSITION. CORRODED FITTING BETWEEN APU SILENCER SKIN AND TAIL CONE AT 6 O'CLOCK POSITION REMOVED AND REPLACED IAW EMB 170 SRM 51-41-01, 51-42-01 AND 51-43-02.
